Direct limits and inverse limits of Mackey functors

Masaharu Morimoto

    Research output: Contribution to journalArticlepeer-review

    2 Citations (Scopus)

    Abstract

    Let G be a finite group, S the subgroup category of G, and M a Mackey functor on G. For full subcategories G and H of S, we have the direct limit M(G) and the inverse limit M(H) of M. In this paper we study relation between the canonical homomorphisms ind:M(G)→M(G) and res:M(G)→M(H).

    Original languageEnglish
    Pages (from-to)68-76
    Number of pages9
    JournalJournal of Algebra
    Volume470
    DOIs
    Publication statusPublished - Jan 15 2017

    Keywords

    • Burnside ring
    • Green ring functor
    • Mackey functor

    ASJC Scopus subject areas

    • Algebra and Number Theory

    Fingerprint

    Dive into the research topics of 'Direct limits and inverse limits of Mackey functors'. Together they form a unique fingerprint.

    Cite this